Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: Wellbutrin - increase dosage after 2+ years?


 Minturn - Mon Feb 25, 2008 11:12 am

I have been on Wellbutrin for about 2 years now. Recently I have found that the symptoms I suffered from previously (moodiness, latent fury, lack of enjoyment in life) have made a slight return. Is it possible that I need to change druge, or increase the dosage? I am on 300mg XL.
 Debbie Miller, RN - Wed Feb 27, 2008 9:35 am

User avatar Hello,
Medications of this type should be evaluated regularly because people do sometimes need dosage adjustments or even a change in the type of antidepressant they take. If you are not continuing to see your prescribing physician for follow-ups you definitely should do so now, particularly since you have seen a difference in your response.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us